# SDR HALA2017030900087

- Difficulty date: March 9, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 16,842 hours, 2,657 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO HNL DUE TO THE AIR PACK 2 REGULATOR FAULT ILLUMINATED ON ECAM AFTER TAKEOFF.  PACK OUTLET TEMP INDICATION SHOWED X.  REPLACED NR 2 PACK DISCHARGE TEMP SENSOR.
